International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part A

A study on analytical solution for acoustic waves propagation in fluids


Author(s): M Muthukani

Abstract: In this paper, The approach is based on a analytical solution to the homogeneous wave equation for fluid medium. Analytical solution found for the acoustic waves propagation in fluid medium using normal mode analysis and discuss the computational results.

Pages: 54-59 | Views: 528 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
M Muthukani. A study on analytical solution for acoustic waves propagation in fluids. Int J Stat Appl Math 2018;3(1):54-59.
Call for book chapter
International Journal of Statistics and Applied Mathematics